# SDR ASAA2015032811156

- Difficulty date: March 28, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,890 hours, 1,288 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 140153
- Condition: Failed
- Location: Apu
- Part time: 871 hours, 1,884 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON TAXI IN WAS ON MORE THAN 5 MIN, THEN EXTINGUISHED.  ACFT GROUNDED. REPLACED APU EXCITER IGNITION BOX IAW NG AMM 49-41-31-000-801 FOR REMOVAL AND AMM 49-41-31-400-801 FOR INSTALLATION.  REPLACED APU IGNITER PLUG LEAD IAW AMM 49-41-52-000-801 FOR REMOVAL AND AMM 49-41-52-400-801 FOR INSTALLATION.  REPLACED APU IGNITER PLUG IAW AMM 49-41-51-000-801 FOR REMOVAL AND AMM 49-41-51-400-801 FOR INSTALLATION.  OPS CHECK OF APU IAW AMM 49-11-00-860-801.  OPS CK GOOD.
